Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 32, No. 1, 2016 · Contents

P. Titus and K. Iyappan:
The connected vertex monophonic number of a graph

Emad Abu Osba:
The intersection graph of finite commutative principal ideal rings

Shichun Yang and Alain Togbe:
A note of three prime representation problems

Janusz Zielinski:
On Dedekind subrings

Haydee Jimenez and Oswaldo Lezama:
Gröbner bases of modules over sigma-PBW extensions

Zheng Liu:
A sharp general $L_2$ inequality of Ostrowski type

Yan Wang, Bo-Yan Xi and Feng Qi:
Integral inequalities of Hermite-Hadamard type for functions whose derivatives are strongly $\alpha$-preinvex

Mohammed M. Matar and Tariq O. Salim:
Existence of local solutions for some integro-differential equations of arbitrary fractional order

Benharrat Belaidi and Habib Habib:
On the growth of solutions of some non-homogeneous linear differential equations

B. Najafi and A. Tayebi:
A class of Finsler metrics with isotropic mean Berwald curvature

Roopa Mallappa Kariyappa and Narasimhamurthy Senajji Kampalappa:
Ricci Tensor of a Finsler space with special $(\alpha,\beta)$-metrics

M. K. Gupta and Anil K. Gupta:
On a Finsler space with a special metrical connection

Ajit Barman:
Non-degenerate hypersurfaces of a semi-Riemannian manifold with a quarter-symmetric non-metric connection

M. M. Praveena and C. S. Bagewadi:
On almost pseudo Bochner symmetric generalized complex space forms

Nirabhra Basu and Arindam Bhattacharyya:
Gradient Ricci almost solitons in Sasakian manifold

A. Tayebi and T. Tabatabaeifar:
Matsumoto metrics of reversible curvature

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 2 May 2016. Last modified: 17 May 2016.

© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition